# SDR MASA200601510

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 8,457 hours, 5,485 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7354 DEN - MIST CLOUD IN CABIN ASSOCIATED W/STRONG ODOR WHEN PACK IS ON.  MX RERACKED AILC.
